DOI 10.1016/j.canrad.2012.11.001
[Hypersensitivity to radiation therapy in a patient with tuberous sclerosis: biological considerations about a clinical case].
Аннотация
A 61-year-old man, with a tuberous sclerosis, experienced severe acute reactions during a concomitant chemoradiotherapy regimen after 22Gy and one cycle of 5-fluorouracil-cisplatinum. He was treated for a cervical squamous cell lymph node of unknown origin. Grade 3 mucitis and epitheliitis were observed only in the irradiated fields and required the end of the radiotherapy. Tuberous sclerosis is characterized by a loss of the TSC2 function, with a permanent activation of the mTOR pathway. Logically, some kind of "radioresistance" should be observed. Increased radiosensitivity is paradoxical. This case illustrates how radiosensitivity is a complex phenomenon and clinically unpredictable. Efficiency of the protocols associations of mTOR inhibitors and radiotherapy should be carefully scrutinized.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.